Picard sequence and fixed point results on b -metric spaces

Demma, M.

Risultato della ricerca: Article

3 Citazioni (Scopus)

Abstract

We obtain some fixed point results for single-valued and multivalued mappings in the setting of a b-metric space. These results are generalizations of the analogous ones recently proved by Khojasteh, Abbas, and Costache.
Lingua originaleEnglish
pagine (da-a)1-6
Numero di pagine6
RivistaJournal of Function Spaces and Applications
Volume2015
Stato di pubblicazionePublished - 2015

Fingerprint

Metric space
Fixed point
Multivalued Mapping
Single valued
Generalization

All Science Journal Classification (ASJC) codes

  • Analysis

Cita questo

Picard sequence and fixed point results on b -metric spaces. / Demma, M.

In: Journal of Function Spaces and Applications, Vol. 2015, 2015, pag. 1-6.

Risultato della ricerca: Article

@article{704e15cdec7f49b38eeb3227cfe573c2,
title = "Picard sequence and fixed point results on b -metric spaces",
abstract = "We obtain some fixed point results for single-valued and multivalued mappings in the setting of a b-metric space. These results are generalizations of the analogous ones recently proved by Khojasteh, Abbas, and Costache.",
author = "{Demma, M.} and Pasquale Vetro",
year = "2015",
language = "English",
volume = "2015",
pages = "1--6",
journal = "Journal of Function Spaces",
issn = "2314-8896",
publisher = "Hindawi Publishing Corporation",

}

TY - JOUR

T1 - Picard sequence and fixed point results on b -metric spaces

AU - Demma, M.

AU - Vetro, Pasquale

PY - 2015

Y1 - 2015

N2 - We obtain some fixed point results for single-valued and multivalued mappings in the setting of a b-metric space. These results are generalizations of the analogous ones recently proved by Khojasteh, Abbas, and Costache.

AB - We obtain some fixed point results for single-valued and multivalued mappings in the setting of a b-metric space. These results are generalizations of the analogous ones recently proved by Khojasteh, Abbas, and Costache.

UR - http://hdl.handle.net/10447/203022

UR - https://www.hindawi.com/journals/jfs/2015/189861/

M3 - Article

VL - 2015

SP - 1

EP - 6

JO - Journal of Function Spaces

JF - Journal of Function Spaces

SN - 2314-8896

ER -